| Model Number |
5568-53 |
| Medical Device Problem Codes |
Over-Sensing (1438); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing at times and far field r-wave (ffrw) oversensing resulting in inappropriate mode switching.It was also reported that there were possible high left ventricular (lv) lead thresholds and high right ventricular (rv) lead thresholds noted.Additionally, the cardiac resynchronization therapy defibrillator (crt-d) inappropriately withheld therapy for ventricular tachycardia (vt) with 1:1 retrograde detected as supra ventricular tachycardia (svt) via the device feature that uses pattern and rate analysis to discriminate between svt and true ventricular tachyarrhythmias.It was also previously observed that the crt-d inappropriately withheld therapy for vt detected as svt via the device feature designed to withhold inappropriate ventricular detection if the rhythm displays characteristics of an svt origin.The ra, rv and lv leads and device remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtpa2q1 crt-d implanted: (b)(6) 2024.429888 lead implanted: (b)(6) 2014 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing at times and far field r-wave (ffrw) oversensing resulting in inappropriate mode switching.It was also reported that there were possible high left ventricular (lv) lead thresholds and high right ventricular (rv) lead thresholds noted.Additionally, the cardiac resynchronization therapy defibrillator (crt-d) inappropriately withheld therapy for ventricular tachycardia (vt) with 1:1 retrograde detected as supra ventricular tachycardia (svt) via the device feature that uses pattern and rate analysis to discriminate between svt and true ventricular tachyarrhythmias.It was also previously observed that the crt-d inappropriately withheld therapy for vt detected as svt via the device feature designed to withhold inappropriate ventricular detection if the rhythm displays characteristics of an svt origin.The ra, rv and lv leads and device remain in use.No further patient complications have been reported as a result of this event.It was further reported that the patient was seen in clinic and the lv lead and rv lead thresholds were within normal limits.The ra lead and crt-d were reprogrammed.